# SDR WTAA950239

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3150 · Central Warning
- Part: Takeoff Warning
- Condition: Activated
- Location: Trim System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SFO - TAKEOFF TRIM WARNING ACTIVATED ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED TRIM SYSTEM.  NO DEFECTS NOTED.  ACCOMPLISHED OPERATIONAL CHECK OF TRIM SYSTEM AND AURAL WARNING UNIT.  ALL CHECKS NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
